ADVERTISEMENT
ADVERTISEMENT

Q. I am suffering from a severe headache, and my left eye vision is getting blurry. Kindly help me.

Answered by
Dr. Rajendran R. Nayar
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Dec 29, 2021 and last reviewed on: Sep 27, 2022

Hi doctor,

I am 21-year-old. For the past 20 days, I am suffering from a severe headache that affects my left eye (vision becomes blurry). It seems to be very sensitive to light. When I wake up, I am not able to handle myself, and after taking a bath, my headache becomes severe. Kindly help me.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

You appear to be having a cluster headache. Usually, they are not serious, though it caused a lot of discomforts. Imaging of the brain is required with CT (computed tomography) scan or MRI (magnetic resonance imaging) if the pain is very severe, if you have a stiff neck if you have altered sensorium, or weakness of limbs.

Avoid smoking and alcohol. Medicines that can relieve your pain would include Oxygen inhalation for about 15 minutes, the Triptan group of medicines, Octreotide, Dihydroergotamines, etc. if you have no allergy to them.

Preventive treatment includes drugs like Verapamil, Corticosteroids, Lithium carbonate, non-invasive vagus nerve stimulation, nerve blocks, etc.

Please show to your physician and get examined before starting any treatment.

I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is my blurred vision related to the dose of Metoprolol?

.. is not related to this decreased dose of Metoprolol, but do not worry. It will become alright soon. If this blurred vision persists, consult a local ophthalmologist and get eyesight checked. In the eye, we have two segments. They are anterior an...   Read full

I have blurred vision and dizziness on exertion. Is it due to hypoxia caused by asthma?

.. said you are asthmatic and taking two inhalers. But you suffer exertional dyspnea and fatigue also hypotension and all this is because of hypoxia. Your asthma is not under control. So you need to increase the dose of Fluticasone inhaler or take a ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.